RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 4, Pages 853–874 (Mi izv1207)  

This article is cited in 1 scientific paper (total in 1 paper)

Lamé wave functions

M. V. Fedoryuk


Abstract: The Lamé wave equation and Lamé wave functions are considered. Asymptotic formulas are obtained for the eigenvalues which are analogous to the Bohr–Sommerfeld quantization rule, and the asymptotics of the Lamé wave functions are found.
Bibliography: 12 titles.

Full text: PDF file (2492 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 33:1, 179–200

Bibliographic databases:

UDC: 517.927.25
MSC: Primary 33A55; Secondary 35J05
Received: 04.08.1986

Citation: M. V. Fedoryuk, “Lamé wave functions”, Izv. Akad. Nauk SSSR Ser. Mat., 52:4 (1988), 853–874; Math. USSR-Izv., 33:1 (1989), 179–200

Citation in format AMSBIB
\Bibitem{Fed88}
\by M.~V.~Fedoryuk
\paper Lam\'e wave functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 4
\pages 853--874
\mathnet{http://mi.mathnet.ru/izv1207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=966987}
\zmath{https://zbmath.org/?q=an:0810.35012|0662.35019}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 1
\pages 179--200
\crossref{https://doi.org/10.1070/IM1989v033n01ABEH000819}


Linking options:
  • http://mi.mathnet.ru/eng/izv1207
  • http://mi.mathnet.ru/eng/izv/v52/i4/p853

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, A. L. Dyshko, N. B. Konyukhova, T. V. Levitina, “On a numerical-analytic investigation of problems of the diffraction of a plane sound wave by ideal prolate spheroids and triaxial ellipsoids”, Comput. Math. Math. Phys., 35:9 (1995), 1103–1123  mathnet  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:314
    Full text:114
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021